Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

the evil is too much


[c2...]

Recommended Posts

[c2...]
im new but i cant read all the success stories. my symptoms are so dark and evil. is there a point in enduring this? i mean my life as i wanted it is beyond over. already at this 3 yrs in a way. maybe i am wjat all of my family friends and drs have said i am. bad. evil. and need to throw away the key to my castle
Link to comment
Share on other sites

[c2...]
you dont understand my friend. its the most ghastly thing in the world and the way my life has unraveled....you can almost hear satan laughing.
Link to comment
Share on other sites

I'm sure we do understand. My life has been so bad I had to make a plog to get all the frustrations and worries and pain out. Some people aren't as vocal, but everyone is suffering in their own way.
Link to comment
Share on other sites

you dont understand my friend. its the most ghastly thing in the world and the way my life has unraveled....you can almost hear satan laughing.

 

thats a good one. can totally relate 100%

Link to comment
Share on other sites

I was on benzos for spasticity from a spinal injury and have horrific demonic shit in this- feeling an evil presence around me, feeling like have an ancient demonic presence inside me that was screaming ‘let me out you bitch’ over and over, ppl’s faces morning and looking demonic, loss of touch with reality and thinking all this is real, feeling I am the most evil person on the planet and will go to hell if I die or am already dead and in hell etc etc...
Link to comment
Share on other sites

no i mean you probably donunderstand to a huge extent. our lives all fall apart in differnet ways.

 

Obviously this is not a competition, but I think you do not understand where I was at when in tolerance last year:)

I say this to say I am a very different person this year - in a good way - to show you that in time, even the "insane" can become "sane" - bc the drugs are horrible to our brains, and when it finally starts to heal the darkness recedes.

 

You are not he worst case and this is not over yet  :smitten:

 

 

Link to comment
Share on other sites

I'm so sorry. I looked at your medications list, db, and I can definitely see why you feel the way you do. Doctors pile on the drugs when they don't know what's wrong, and that's the WORST thing they can do. The body doesn't respond well to that many drugs, and sometimes there is a paradoxical effect.

 

I finally counted the bp drugs I've taken, and I was stunned when they added up to 16. I just kept taking them and taking them, thinking something had to work. Well, nothing did, and I ended up in the ICU with very low sodium due to a diuretic. The pills I'm taking now cause adrenaline when they wear off, resulting in high bp, something I definitely don't need.

 

I made a LOT of mistakes. If you go at a steady course, very carefully, you'll get out of this a lot sooner than I will. Now I look back and think how stupid I was. But I didn't know any better back then.

 

GOOD LUCK TO YOU!!! :smitten: :smitten:

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...